# SDR CA980916053

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRESSURIZATION CHECK, A 4 INCH CRACK WAS DETECTED IN THE FUSELAGE SKIN AT R1 DOOR, FORWARD GALLEY, LOWER AFT CORNER.  REPAIRED IAW SRM 53-30-3.
